# SDR ASAA0956655

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 10,618 hours, 3,335 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"INFO ONLY" ON TAXI OUT FMC DISAGREE ANNUNCIATED ON BOTH INBOARD DU'S.  QRH PROCEDURE ACCOMPLISHED AND BOTH FMC'S NORMAL FOR DEPARTURE.  PILOTS ACCOMPLISHED QRH PROCEDURE BOTH FMC'S NORMAL FOR DEPARTURE.  INFO NOTED.
